CureZone   Log On   Join
Could it be the Mirena?
 

Original Dr. Hulda Clark
Hulda Clark Cleanses



Natural Cancer Remedies
Cancer-proof your body with little known immune boosters!



Better Than Colonics. Period.
Oxygen Detoxification for both small and large intestine...


More
Nik121472 Views: 1,321
Published: 11 years ago
 

Could it be the Mirena?


I had the Mirena inserted February 3rd (approx. 3 weeks ago). I woke up yesterday morning with a terrible rash all over my face and going down my neck. It's in a few spots all over my body but it's worse on my face. I have been going through alot emotionally so I was thinking it was nerves. I happened to come across this site because I started bleeding about 4 days ago and I couldn't remember if that was a side effect, now I'm wondering about the rash. Anyone experience this?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

1.250 sec, (1)